# SDR USAA950721

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Boeing 727247
- Aircraft serial: 21393
- System (JASC): 2564 · Life Raft
- Part: Nr 2 Aspirator
- Part number: R0680101
- Condition: Failed
- Location: Life Raft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE NR 2 ASPIRATOR ON LIFE RAFT, SERIAL NR TJ260 FAILED TEST.  MAINTENANCE REPLACED THE SLIDE ASPIRATORS.  OPERATIONS CHECKED GOOD.  (W)
